Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomax (for everyone chatting 6-24) jasperwasper

Posted by Snoozy on June 24, 2003, at 23:52:25

In reply to Re: topomax (for everyone chatting 6-24), posted by jasperwasper on June 24, 2003, at 21:32:34

I don't know if I've ever been warned about the artificial sweeteners - I don't like the taste so I never consumed them anyway. But caffeine....(sigh) one of my great loves in life. I was really good about not having any for several years, but since I started having problems with excessive sleepiness I've been indulging more than I should.

I looked up Topamax on medline, and increased sweating is listed as a possible side effect. Here's a link:

http://www.nlm.nih.gov/medlineplus/druginfo/uspdi/203085.html

When you say that yours are not like the typical migraine, do you mean that the pain is not like a typical migraine (stabbing, throbbing, nausea, vomiting, sensitivity to light and sound, etc)?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Snoozy thread:5053
URL: http://www.dr-bob.org/babble/20030624/msgs/236840.html